Invariants of smooth triple point free plane curves

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)531-552
Number of pages22
JournalJournal of Knot Theory and its Ramifications
Volume5
Issue number4
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{ac2b8e857d2f4bc588926379659a38d6,
title = "Invariants of smooth triple point free plane curves",
author = "Sergei Tabachnikov",
year = "1996",
month = "1",
day = "1",
doi = "10.1142/S021821659600031X",
language = "English (US)",
volume = "5",
pages = "531--552",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

Invariants of smooth triple point free plane curves. / Tabachnikov, Sergei.

In: Journal of Knot Theory and its Ramifications, Vol. 5, No. 4, 01.01.1996, p. 531-552.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Invariants of smooth triple point free plane curves

AU - Tabachnikov, Sergei

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0030505307&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030505307&partnerID=8YFLogxK

U2 - 10.1142/S021821659600031X

DO - 10.1142/S021821659600031X

M3 - Article

AN - SCOPUS:0030505307

VL - 5

SP - 531

EP - 552

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 4

ER -